# SDR UALA2013062004290

- Difficulty date: June 17, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,048 hours, 14,505 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE RAFT COVER DAMAGED. COMPLIED WITH EC RA 5211-01348 REQUIREMENTS.  TAPE APPLIED AS INTERIM.
